# SDR HNAA2023101000357

- Difficulty date: August 12, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 41,801 hours, 37,272 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH INTERNAL OUTER RING MOLDING IS CRACKED.  FABRICATED DOUBLER AND FILLER CUTOUT DAAMAGE AND INSTALLED DOUBLER AND FILLER ON COCKPIT UNDERFLOOR ACCESS HATCH INTERNAL OUTER RING MOLDING IAW EMB 145 SRM 52-42-02 FIG201 AND EO1-52-23-0299
